# SDR DALA1244300927

- Difficulty date: June 15, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1212-1231 RBL 54 HAS CORROSION ON TOP OF TRACK AND DOWN INSIDE CHANNEL.  REPLACED SEAT TRACK IAW SRM 51-30-1.
